Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 131, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 7, 2007, 4:45 PM EDT for Chatham County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2007, 4:45 PM EDT (20:45 UTC)
- Expired
- Jul 7, 2007, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 78 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:55 PM EDT | TSTM WND DMG | Savannah, GA | 2 FOOT DIAMETER TREE FELL ON A PICKUP TRUCK AT THE CORNER OF ABERCORN AND WALDBURGH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 072046
SVRCHS
GAC051-072130-
/O.NEW.KCHS.SV.W.0131.070707T2045Z-070707T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT SAT JUL 7 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHATHAM COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 530 PM EDT
* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINDSOR FOREST...OR ABOUT 8 MILES EAST OF RICHMOND HILL...MOVING
EAST AT 20 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
VERNONBURG...WINDSOR FOREST...
ISLE OF HOPE...SANDFLY...
THUNDERBOLT...
WILMINGTON ISLAND...RIVERSIDE...
TYBEE ISLAND...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
THIS STORM IS PRODUCING VERY FREQUENT LIGHTNING. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS
AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3194 8127 3205 8123 3208 8114 3211 8112
3203 8088 3194 8088 3195 8095 3193 8097
3193 8093 3191 8092 3185 8098 3186 8104
3184 8105
$$
JRL2 follow-up statements
000
WWUS52 KCHS 072106
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
506 PM EDT SAT JUL 7 2007
GAC051-072130-
/O.CON.KCHS.SV.W.0131.000000T0000Z-070707T2130Z/
CHATHAM GA-
506 PM EDT SAT JUL 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN CHATHAM COUNTY...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ABOUT 7 MILES SOUTHEAST OF SAVANNAH...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ISLE OF
HOPE...SANDFLY...SKIDAWAY ISLAND AND WILMINGTON ISLAND.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3195 8111 3202 8109 3206 8096 3203 8088
3195 8089 3195 8095 3193 8097 3193 8093
3191 8092 3185 8099 3186 8104 3184 8105
$$
JRL000
WWUS52 KCHS 072121
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
521 PM EDT SAT JUL 7 2007
GAC051-072131-
/O.EXP.KCHS.SV.W.0131.000000T0000Z-070707T2130Z/
CHATHAM GA-
521 PM EDT SAT JUL 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHATHAM COUNTY WILL
EXPIRE AT 530 PM EDT...
AT 517 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. TO REPORT SEVERE WEATHER
ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3195 8111 3202 8109 3206 8096 3203 8088
3195 8089 3195 8095 3193 8097 3193 8093
3191 8092 3185 8099 3186 8104 3184 8105
$$
JRLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:51 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 7, 3:51 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT SAT JUL 7 2007 .SYNOPSIS... A WEAK FRONTAL BOUNDARY ACROSS THE INLAND CAROLINAS WILL STALL NW OF THE AREA TONIGHT. HIGH PRESSURE OVER THE ATLANTIC EXTENDING W OVER FL AND INTO THE GULF OF MEXICO WILL ACT TO PREVENT THE FRONT FROM MOVING FURTHER S. THE FRONT WILL LINGER OVER INLAND AREAS BEFORE DISSIPATING MON. HIGH PRESSURE WILL RE-ESTABLISH ITSELF OVER THE AREA DURING THE MIDDLE OF NEXT WEEK...THEN GIVE WAY TO ANOTHER COLD FRONT FOR THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... A WEAK FRONTAL BOUNDARY/SURFACE TROUGH NW OF THE AREA WILL REMAIN THERE THROUGH TONIGHT WHILE AN UPPER LOW OVER NRN AL/MS SENDS PIECES OF ENERGY EWD ACROSS SC. MAY SEE A FEW STRONG TO SEVERE STORMS MAINLY THROUGH THE EARLY EVENING HOURS BUT WITH PLENTY OF CLOUD COVER IN PLACE...DO NOT ANTICIPATE A BIG EVENT. WILL MAINTAIN CHANCE POPS ACROSS THE AREA TONIGHT...HIGHEST OVER OUR NW TIER WHICH WILL BE CLOSER TO THE UPPER LEVEL ENERGY AND POSSIBLY THE SLOWLY-MOVING SEA BREEZE. MAY SEE A BIT OF FOG TONIGHT...ESPECIALLY IN AREAS THAT SEE RAIN TODAY AND THEN TRY TO CLEAR OUT LATER TONIGHT. HOWEVER...CONFIDENCE IS TOO LOW IN INTENSITY AND COVERAGE TO MENTION IN THE FORECAST AT THIS TIME. ANOTHER MILD NIGHT CAN BE EXPECTED FOR TONIGHT WITH MOSTLY CLOUDY TO CLOUDY SKIES AND LOWS IN THE MID TO UPPER 70S. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... HAVE BUMPED UP POPS TO THE LIKELY RANGE FOR INLAND AREAS SUN AS MORE UPPER-LEVEL SHORTWAVE ENERGY PUSHES ACROSS THE CWFA...INTERACTING WITH A MOIST AND UNSTABLE ATMOS IN PLACE. AGAIN THE POTENTIAL IS THERE FOR STRONG THUNDERSTORMS WITH POSSIBLY ISOLATED SEVERE WEATHER...ESPECIALLY GIVEN CONTINUED HIGH PWATS...MODEST INSTABILITY AND A RELATIVELY STRONG BAND OF MID-LEVEL WINDS. AS THE SHORTWAVE PUSHES FURTHER OFFSHORE SUN NIGHT...AND THE STALLED FRONT INLAND WEAKENS AND BEGINS TO LIFT N...PRECIP CHANCES FALL TO THE 20-30 PERCENT RANGE AFTER MIDNIGHT. ALTHOUGH FORECAST THICKNESSES SUPPORT AT LEAST MID 90S ON SUN...PREFER TO GO AROUND 90 MOST LOCALES WITH A GOOD DEAL OF CLOUD COVER STILL EXPECTED OVER THE AREA. THE WARMEST TEMPS WILL LIKELY BE FOUND ACROSS SE GA WHICH WILL HAVE THE BEST CHANCE OF SEEING MORE SUN. MIN TEMPS SUN NIGHT WILL REMAIN MILD...IN THE MID TO UPPER 70S. && .LONG TERM /MONDAY THROUGH SATURDAY/... EXITING SHORT WAVE TO THE NE MON MORNING WILL BE FOLLOWED BY ANOTHER SHORT WAVE LATE IN THE DAY. AT THE SURFACE...ATLC RIDGE TO REMAIN TO OUR SE WHILE WEAK AREA OF LOW PRES WILL BE FOUND TO THE NW OVER THE SRN APPALACHIANS. MODEST INSTABILITY IS FOUND ACROSS THE AREA BY LATE IN THE DAY AHEAD OF NEXT SHORT WAVE...AND PWATS CONTINUE HIGH AT AROUND 2 INCHES OR MORE. AS A RESULT I WILL CARRY CHANCE POPS ACROSS THE FCST AREA IN THE AFTN...WITH RESULTANT SEA BREEZE TO ALSO HELP FOCUS CONVECTION. ALTHOUGH LAPSE RATES ARE WEAK...THERE IS SOME INCREASE IN VERTICAL WIND FIELDS TO PRODUCE A RISK OF ISOLATED STRONG OR SVR TSTMS. TEMPS WILL BE HELD DOWN A BIT BY CLOUD COVER...BUT STILL LOOKING FOR LOWER-MID 90S MOST AREAS AWAY FROM THE COAST. HEAT INDEX WITH DEWPTS IN THE LOWER-MID 70S LOOK TO REACH ABOUT 100-105 DEGREES...OR JUST BELOW HEAT ADVISORY CRITERIA. BUILDING RIDGE ALOFT BEGINS ACROSS THE AREA TUE AND CONTINUES THROUGH THU OR FRI...BEFORE BREAKING DOWN BY NEXT WEEKEND AHEAD OF A POSSIBLE APPROACHING COOL FRONT TO OUR NW. WITH LOW LEVEL ATLC RIDGE TO OUR SE AND LEESIDE TROUGH DEVELOPING...THIS WILL SHIFT OUR SYNOPTIC FLOW TO A HOTTER WSW DIRECTION AND WILL LIKELY KEEP THE SEA BREEZE PINNED CLOSER TO THE COAST...ESP THROUGH THE MIDDLE PART OF THE WEEK. THIS IN TURN WILL ALLOW FOR HIGHER TEMPS...AND WITH DEWPTS IN THE LOWER-MID 70S WE WILL LIKELY NEED A HEAT ADVISORY FOR AT LEAST A PART OF THE MID AND LATE WEEK PERIOD /HEAT INDICES TUE AND WED LOOK TO BE THE HIGHEST THROUGH THE WEEK/. RAIN CHANCES TUE THROUGH THU WILL BE DIURNALLY DRIVEN...AND WE HAVE GONE WITH NO MORE THAN SLIGHT CHANCE POPS WITH THE ONLY FOCUS THE SEA BREEZE AND ANY BOUNDARIES THAT MOVE IN FROM THE W IN ASSOCIATION WITH THE LEESIDE TROUGH. SLIGHTLY LOWER TEMPS WITH A SMALL INCREASE IN RAIN CHANCES LATE IN THE WEEK AHEAD OF THE FRONTAL BOUNDARY. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... EXTENSIVE MID AND HIGH CLOUDINESS WILL STREAM FROM W TO E ACROSS THE TERMINALS DURING THE NXT 24 HRS IN ASSOCIATION WITH UPPER- LEVEL ENERGY AHEAD OF A TROUGH OVER THE LOWER MS VALLEY. THE MAIN AVIATION CONCERN REMAINS TRYING TO PIN DOWN TIMING AND COVERAGE OF TSTMS THIS AFTN AND EVE. WILL WATCH FOR THE SEA BREEZE TO TRY TO DEVELOP AND PUSH INLAND LATER THIS AFTN AND WITH A MODERATELY UNSTABLE ATMOS IN PLACE...EXPECT SCT SHOWERS AND TSTMS TO DEVELOP. FEEL THAT THE BEST CHANCE OF SEEING TSTMS WILL BE OVER SE GA...THUS THE TEMPO GROUP FOR TSRA AT KSAV. ADDITIONAL TSTM CLUSTERS THAT FIRE ACROSS INTERIOR SE GA AND THE SC MIDLANDS MAY VERY WELL IMPACT BOTH CHS AND SAV AFT DARK GIVEN THE W/NW FLOW ALOFT. SINCE MUCH WL DEPEND ON EVENTUAL MESOSCALE BNDRY INTERACTIONS WITH THE SEA BREEZE WL TAKE A CONSERVATIVE APRCH AND JUST MAINTAIN CB/S AT BOTH SITES THROUGH MID EVNG. WILL CONTINUE TO MONITOR AND AMEND AS NEEDED. COULD SEE SOME LIGHT FOG TONIGHT...ESPECIALLY WHERE RAIN OCCURS AND CLOUDS THIN OVERNIGHT BUT CONFIDENCE NOT HIGH ENOUGH IN THE TIMING AND INTENSITY TO MENTION IN THE 18Z TAFS. EXTENDED AVIATION OUTLOOK...PERHAPS A PERIOD OF MVFR CONDITIONS IN CONVECTION MON...OTHERWISE VFR WX TO PREVAIL. && .MARINE... ATLC HIGH PRES WL REMAIN THE DOMINATE FEATURE ACROSS THE MARINE AREA THROUGH AT LEAST SUN NIGHT. THE GRADIENT WL BEGIN TO PINCH SUN NGT INTO MON WITH THE AREA BECMG CAUGHT BTWN HIGH PRES WELL OFFSHORE AND LWR PRES ACROSS THE SE STATES. A 2-3MB GRADIENT WL LIKELY SUPPORT WNDS OF AT LEAST 15-20 KT...MAINLY ACROSS THE SC WTRS AND GA OFFSHORE WTRS. THIS WL HELP BUILD SEAS INTO THE 3-5 FT RANGE HIGHS ACROSS THE OFFSHORE WTRS. ATTM IT APPEARS CONDITIONS WL REMAIN BELOW SCA THRESHOLDS BUT HEADLINES FOR SMALL CRAFT TO EXERCISE CAUTION MAY EVENTUALLY BE NEEDED. OTRW WNDS WL REMAIN AOB 15 KT WITH SEAS OF 2-3 FT. STILL LOOKS LIKE A PINCHING OF THE PRES GRADIENT WILL AFFECT THE COASTAL WATERS MON...WITH ATLC RIDGE TO THE SE AND WEAK LOW PRES TO THE NW. THIS WILL ALLOW FOR WINDS TO REACH UP TO 15-20 KT AND SEAS TO CLIMB TO 4 OR 5 FT...PERHAPS RESULTING IN SCSEC HEADLINES AT A LATER TIME...EVEN IN CHARLESTON HARBOR WITH ENHANCEMENT FROM THE SEA BREEZE. WITH BUILDING RIDGE ALOFT TUE THROUGH THU AND PRES GRADIENT TO RELAX WILL SEE SWLY WINDS THE REMAINDER OF THE FCST PERIOD...WITH TYPICAL SEA BREEZE AND BACKING OF WINDS TO MORE SLY IN THE AFTN/EVE...THEN VEERING AROUND TO MORE WSW LATE NIGHT/EARLY MORNING. WINDS LOOK TO BE CAPPED AT 15 KT...WITH SEAS GENERALLY 4 FT OR LESS. IT REMAINS TO BE SEEN IF FRONTAL BOUNDARY TO THE NW IS ABLE TO APPROACH BY LATE IN THE WEEK...SO LITTLE CHANGE TO CONDITIONS ARE FCST AT THIS TIME FOR FRI AND SAT. RIP CURRENTS...IF WE ARE ABLE TO SEE ANY SMALL SWELLS REACHING THE BEACHES MON AND/OR TUE WE MIGHT BE LOOKING AT AN ENHANCED RISK OF RIP CURRENTS WITH THE HIGHER WINDS AS A RESULT OF THE SEA BREEZE AND PINCHED GRADIENT. HOWEVER...IT LOOKS TO BE MARGINAL FOR A MODERATE RISK OF RIP CURRENTS EVEN WITH THE SMALL SWELLS...SO NO NEED TO INCLUDE IN THE HWO AT THIS TIME. WILL CONTINUE TO MONITOR. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && RJB/33
Hazardous weather outlook, Jul 7, 4:32 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 432 PM EDT SAT JUL 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-081030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 432 PM EDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...A FEW STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE MAIN HAZARDS ARE GUSTY WINDS...SMALL HAIL...AND HEAVY RAINS PERHAPS RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG/SEVERE THUNDERSTORMS...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY. THE MAIN HAZARDS ARE DAMAGING WINDS AND HEAVY RAINFALL. ISOLATED STRONG THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY...WITH THE MAIN HAZARDS GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS SUNDAY AND MONDAY CAN ALSO PRODUCE FREQUENT LIGHTNING. EXCESSIVE HEAT...THE COMBINATION OF WARMER TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL RESULT IN HEAT INDICES NEAR 105 DEGREES IN MANY AREAS TUESDAY AND WEDNESDAY. AS A RESULT A HEAT ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. AMZ330-350-352-354-374-081030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 432 PM EDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 33/44
In the hours before
Special weather statement, Jul 7, 4:37 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 437 PM EDT SAT JUL 7 2007 GAZ118-119-072100- COASTAL CHATHAM-INLAND CHATHAM- 437 PM EDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHATHAM COUNTY THROUGH 500 PM EDT... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THIS STORM WAS LOCATED NEAR MOUNT HERMAN...OR ABOUT 8 MILES SOUTHWEST OF SAVANNAH...MOVING NORTHEAST AT 15 MPH. AREAS IN AND AROUND BURROUGHS...ISLE OF HOPE...SANDFLY...SAVANNAH... SKIDAWAY ISLAND...THUNDERBOLT...VERNONBURG...WHITE BLUFF...WILMINGTON ISLAND AND WINDSOR FOREST WILL BE IMPACTED THROUGH 500 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. JRL
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 4:17 PM EDT | Marine Weather Statement | CHS | 58 min | |
| Jul 7, 5:09 PM EDT | Marine Weather Statement | CHS | 96 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.